# SDR DHL9672152C

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CABIN FLOORBEAM CAP CORRODED ALONG TOP SURFACE AND AT NUT CLIP LOCATION BS 344 LBL 60 TO RBL 14.  REPLACED CAP PER SRM 51-40-4.
